Show simple item record

dc.contributor.authorDourari, Khedidja
dc.contributor.authorLazaar, Sami
dc.date.accessioned2019-01-16T08:47:57Z
dc.date.available2019-01-16T08:47:57Z
dc.date.issued2018cs
dc.identifier.citationMathematics for Applications. 2018 vol. 7, č. 2, s. 117-125. ISSN 1805-3629cs
dc.identifier.issn1805-3629
dc.identifier.urihttp://hdl.handle.net/11012/137316
dc.description.abstractIn this paper, we introduce some new separation axioms in the category of generalized topological spaces. Some characterizations of these axioms are given. Morphisms rendered invertible by the T 0 -reflection in GenTop are entirely deter- mined. Finally, some known results in the category Top are deduced.en
dc.formattextcs
dc.format.extent117-125cs
dc.format.mimetypeapplication/pdfen
dc.language.isoencs
dc.publisherVysoké učení technické v Brně, Fakulta strojního inženýrství, Ústav matematikycs
dc.relation.ispartofMathematics for Applicationsen
dc.relation.urihttp://ma.fme.vutbr.cz/archiv/7_2/ma_7_2_dourari_lazaar_final.pdfcs
dc.rights© Vysoké učení technické v Brně, Fakulta strojního inženýrství, Ústav matematikycs
dc.subjectGeneralized topological spacesen
dc.subjectT 0 -reflectionen
dc.titleSome new separation axioms in GenTopen
eprints.affiliatedInstitution.departmentÚstav matematikycs
eprints.affiliatedInstitution.facultyFakulta strojního inženýrstvícs
dc.coverage.issue2cs
dc.coverage.volume7cs
dc.identifier.doi10.13164/ma.2018.10en
dc.rights.accessopenAccessen
dc.type.driverarticleen
dc.type.statusPeer-revieweden
dc.type.versionpublishedVersionen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record